MathSciNet Relay Station
MathSciNet bibliographic data
MR1621573 (99e:14062) 14N10 (14D20 14J32)
Lian, Bong H.; Liu, Kefeng; Yau, Shing-Tung Mirror principle. I. Asian J. Math. 1 (1997), no. 4, 729–763.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement